Open Access
Translator Disclaimer
2007 Kolmogorov type inequalities for hypersingular integrals with homogeneous characteristic
Vladislav F. Babenko, Mariya S. Churilova
Banach J. Math. Anal. 1(1): 66-77 (2007). DOI: 10.15352/bjma/1240321556

Abstract

New sharp Kolmogorov type inequalities for hypersingular integrals with homogeneous characteristic of multivariate functions from Holder spaces are obtained. Proved inequalities are used to solve the Stechkin's problem on the best approximation of unbounded hypersingular integral operator by bounded ones on functional classes which are defined by a majorant of the modulus of continuity.

Citation

Download Citation

Vladislav F. Babenko. Mariya S. Churilova. "Kolmogorov type inequalities for hypersingular integrals with homogeneous characteristic." Banach J. Math. Anal. 1 (1) 66 - 77, 2007. https://doi.org/10.15352/bjma/1240321556

Information

Published: 2007
First available in Project Euclid: 21 April 2009

zbMATH: 1131.26010
MathSciNet: MR2350195
Digital Object Identifier: 10.15352/bjma/1240321556

Subjects:
Primary: 26D10
Secondary: 41A17 , 41A44

Keywords: approximation of operators , hypersingular integrals , inequality of Kolmogorov type

Rights: Copyright © 2007 Tusi Mathematical Research Group

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.1 • No. 1 • 2007
Back to Top